A Bivariant Chern character for p-summable quasihomomorphisms

Victor Nistor

Research output: Contribution to journalArticle

13 Scopus citations

Abstract

We define a Chern character for p-summable quasihomomorphisms. We study its properties and show that it is compatible with the analytic index. The results are similar to Connes' results on the Chern character on K-homology but the methods are different. This solves most of a problem of Connes.

Original languageEnglish (US)
Pages (from-to)193-211
Number of pages19
JournalK-Theory
Volume5
Issue number3
DOIs
Publication statusPublished - May 1 1991

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this